# SDR IU62002F00000

- Difficulty date: March 27, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Housing
- Part number: 654468311
- Part serial: CK36377
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOUSING IS CRACKED ON THE LEFT HAND SIDE OF PORT NR 1.
